# SDR CA031002003

- Difficulty date: October 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Lear 35LEAR
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 2300003231
- Condition: Misrouted
- Location: Control Column
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DUAL FLIGHT CONTROL INSPECTION,( ON A SCHEDULED AILERON CONTROL CABLE REPLACEMENT).  FOUND CABLE MIS-ROUTED INSIDE THE CONTROL COLUMN ASSY BOROSCOPE INSPECTION CONFIRMED THE CABLE WAS NOT ROUTED THROUGH THE CABLE GUIDE. CABLE WAS RE-ROUTED.
